# SDR EIA2006134

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2040 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO, FUSELAGE FRAME AT STA 2040 STR 3 LEFT FOUND CRACKED.  REPAIRED IAW B747 SRM 53-10-04 FIG 90 DOUBLER USED 7075-T6 0.071STRAP 7075-T6 0.063.
